Petrie polygons, Fibonacci sequences and Farey maps

David Singerman, James Strudwick

Abstract


We consider the regular triangular maps corresponding to the principal congruence subgroups Γ (n) of the classical modular group. We relate the sizes of the Petrie polygons on these maps to the periods of reduced Fibonacci sequences.


Keywords


Regular map, Petrie polygon, Fibonacci sequence

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.864.e9b

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications